# SDR USAA069940

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL HAS A CRACK ON LEFT PRESSURE WEB AT STATION 258.  INSTALLED DOUBLER REPAIR AT THE NOSE WHEEL WELL LEFT PRESSURE WEB, STATION 258.  MATERIAL USED, 2024-T3, .050 INCH, 10 INCH BY 18 INCH.  REPAIR ACCOMPLISHED IAW SB 727-53-0145.  (M)
